# SDR AALA202211189427

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 16,838 hours, 6,602 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU200000
- Part serial: 12006
- Condition: No Test
- Location: Zone 200
- Part time: 27,943 hours, 13,861 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ACCOMPLISHED BUILT IN TEST EQUIPMENT TEST CHECK PER TSM 21-26-00-810-851-A  FOUND FAULT CODE 26-15-15, CLASS 3 SMOKE DETECTOR 1WA. REPLACED SMOKE DETECTOR 1AW PER AMM 26-15-15.
